BibTeX record journals/tcs/Choquet-GenietG04

download as .bib file

@article{DBLP:journals/tcs/Choquet-GenietG04,
  author    = {Annie Choquet{-}Geniet and
               Emmanuel Grolleau},
  title     = {Minimal schedulability interval for real-time systems of periodic
               tasks with offsets},
  journal   = {Theor. Comput. Sci.},
  volume    = {310},
  number    = {1-3},
  pages     = {117--134},
  year      = {2004},
  url       = {http://dx.doi.org/10.1016/S0304-3975(03)00362-1},
  doi       = {10.1016/S0304-3975(03)00362-1},
  timestamp = {Tue, 03 Feb 2004 13:48:07 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Choquet-GenietG04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}